Supplements, minerals and drugs


The only time I felt at ease yesterday was when I found a spot in the long grass with the dog curled up beside me and sat for half an hour. Breathing in the fresh air and bathing in the sunshine.

I would love this blog to be less about ‘the story of me’ and more the sharing of accumulated useful coping tools and habits that have helped me over the years. I probably could have a separate blog for that and it might be more help to readers. However, at the moment I just seem to be needing to express myself and what I’m going through, and so this story of me and my struggles and challenges continues.

I woke again feeling anxious at 4am this time. Thought I’d go back to my old heart medicine for that and found Tara Brach’s latest talk. And oh my goodness, did it help to restore me back to myself. A miraculous turn around. and I stretched back and relaxed fully again for the first time properly in a some days. Thank you so much Tara Brach, you are a Godsend.

Maybe the causes of this low mood funk I’m in aren’t so important, and what is more important is than the opportunity it presents for letting go but I had made a couple of changes recently I’m curious about. And it’s not been shifting.

Day after day of just feeling pretty bleh. Tendency to more negative thoughts about everything my mind focuses on, and so I’m just trying to remember to drop them when I notice it. But it’s relentless recently. I even wondered if I was going into a low level depression.

I was with an old friend yesterday for a while and a client and with both I did not feel myself at all. I felt detached and some mild anxiety. Removed from the situation, unable to fully be there, ill at ease. For no reason at all. I was choosing plants with the client which I normally love doing, it’s a delightful job with a delightful client, but it felt like a chore. And my old pal I always feel comfortable with except I didn’t.

I have been taking a lot of substances – just vitamins, minerals and supplements mostly…..vitamin B, multivitamins, quercetin, magnesium and zinc for covid, and NAC for longevity. There’s also the HRT I’ve been taking for years and also the stroke medicine Clopidogrel they gave me a year ago. I stopped them all a couple of weeks ago including the Clopidogrel when the prescription ran out.

I started looking up the withdrawals to see if there are any to try and explain this ongoing bout of anxiety. I was shocked to find out that the NAC and the blood thinner they gave me (Clopidogrel) has some serious side effects for some people from both taking it and also serious withdrawals from cessation. I’m not sure what to do about that now. I started taking it again a couple of days ago. Here’s a quote from one website user about it “Are there withdrawal symptoms from clopidogrel? Worse I had acute anxiety, suicidal thoughts and hallucinations. My doctor told me to go back on Clopidogrel and when I did the symptoms stopped but the tinnitus came back. I then tried an even slower withdrawal.”

I have been feeling anxiety for a while, even before this but it may help explain this low mood the last week.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s